A third-order scheme and some of its applications
Doklady Akademii Nauk, Tome 291 (1986) no. 1, pp. 45-49
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_291_1_a9,
author = {A. I. Tolstykh},
title = {A third-order scheme and some of its applications},
journal = {Doklady Akademii Nauk},
pages = {45--49},
year = {1986},
volume = {291},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_291_1_a9/}
}
A. I. Tolstykh. A third-order scheme and some of its applications. Doklady Akademii Nauk, Tome 291 (1986) no. 1, pp. 45-49. http://geodesic.mathdoc.fr/item/DAN_1986_291_1_a9/